MathSciNet Relay Station
MathSciNet bibliographic data
MR1656421 20H05
Rao, Ravi A. An abelian group structure on orbits of "unimodular squares'' in dimension $3$. J. Algebra 210 (1998), no. 1, 216–224.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement